Top answers from doctors based on your search:
Disclaimer

fluttery sensation in stomach

A member asked:
Dr. Michael Sparacino
37 years experience Family Medicine
Heartburn: Try taking an antacid such as Tums (calcium carbonate) or mylanta ii. If your symptoms go away, see your doctor to discuss long term management.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 18-year-old female asked:
Dr. John Cheng
26 years experience Family Medicine
Hmm: Please reask the question being more specific details...
A 28-year-old female asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Stomach: You report many symptoms and I strongly recommend that you see your Gynecologist as soon as possible! Hope all goes well!
1
1 thank
A 19-year-old female asked:
Dr. Charles Cattano
39 years experience Gastroenterology
Impossible to say...: But you sound concerned, and that alone justifies a good examination with appropriate testing. Get checked for reassurance and/or treatment.
1
1 thank
A 49-year-old female asked:
Dr. Imad Khreim
39 years experience Psychiatry
Nonspecific: Best if he seeks the advice of his physician, this is a very non specific complaint that needs further evaluation.
A 36-year-old male asked:
Dr. Neigatha Graney
37 years experience Pediatrics
Close Observation: Your son's description of "pop" sensation in stomach area may have been a very prominent bowel sound associated with cramp-like pain however must exer ... Read More
1
1 thank
A 53-year-old male asked:
Dr. Charles Cattano
39 years experience Gastroenterology
Maybe Gastroparesis?: Could be normal, but don't know you. Gastroparesis means a slow-emptying stomach. Causes may be mechanical (obstruction, or stomach outlet narrowed fr ... Read More
1
1 thank
A 19-year-old male asked:
Dr. Connie Topliff
28 years experience Family Medicine
Could be a side: Effect of the guafenisin/mucinex. Hyper acidity is also possible. Have you tried an antacid at bedtime. Maalox, zantac, (ranitidine) etc? What are yo ... Read More
A 20-year-old male asked:
Dr. Robert Kwok
33 years experience Pediatrics
Make a symptom diary: For symptoms that don't obviously point to one particular disorder, a patient should write down symptoms on a big calendar. Include: the symptoms, the ... Read More
1
1 thank
A 48-year-old member asked:
Dr. Ajay Acharya
A Verified Doctor answered
A US doctor answered Learn more
Colon: Your lt colon may be clogged up- constipation. Electrolytes also need to be checked. See pmd.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month